A note on the generalized Matsumoto relation

Yükleniyor...
Küçük Resim

Tarih

2017

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

TUBİTAK

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

We give an elementary proof of a relation, first discovered in its full generality by Korkmaz, in the mapping class group of a closed orientable surface. Our proof uses only the well-known relations between Dehn twists. © TÜBİTAK.

Açıklama

Anahtar Kelimeler

Braid Relation, Chain Relation

Kaynak

Turkish Journal of Mathematics

WoS Q Değeri

N/A

Scopus Q Değeri

Q2

Cilt

41

Sayı

3

Künye

Dalyan, E., Medetoğulları, E., Pamuk, M. (2017). A note on the generalized Matsumoto relation. Turkish Journal of Mathematics, 41(3), 524-536.